# SDR 9JLA201409108117

- Difficulty date: August 27, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N458BN
- Make and model: Gulstm 200
- Aircraft serial: 071
- Aircraft time: 2,888 hours, 1,742 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Leaking
- Location: De-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FOR SEVERAL MONTHS THE CREW DESCRIBED AN INTERMITTENT IN FLIGHT VIBRATION, STARTING TYPICALLY WHILE CLIMBING THROUGH 12K'-13K'.  THE VIBRATION WOULD CONTINUE WHILE AT ALTITUDE & STOP ONCE BELOW 10K'.  ENG SPEED THRUST LEVER POSITION DID NOT INFLUENCE THE VIBRATION.  THEY REPORTED THAT THE VIBRATION WOULD GO AWAY IF THEY REDUCED THE AIRSPEED BELOW 250KTS.  THE SOUND WAS REPORTED TO BE SIMILAR TO THAT OF A MOTORBOAT DRONING.  EXTENSIVE TROUBLESHOOTING FINALLY FOUND THAT THE LT KRUEGER DE-ICE BOOT WAS LEAKING & WOULD NOT INFLATE CAUSING THE VIBRATION.  THE BOOT WAS REPLACED & THERE HAVE BEEN NO FURTHER REPORTS OF THE VIBRATION OR UNUSUAL NOISE.
